# SDR CA130123006

- Difficulty date: January 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 57,946 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2611 · Smoke Detection
- Part: Wire Harness
- Condition: Chafed
- Location: Smoke Detection
- Part time: 58,036 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE CLIMB THROUGH 13,000 FT THE CARGO SMOKE WARNING LIGHT CAME ON AND THE CREW NOTICED AN ODOR IN THE CABIN.  ENGINE BLEEDS WERE TURNED OFF IAW THE QRH AND THE ACFT RETURNED TO THE DEPARTURE AIRPORT.  THE SMOKE WARNING LIGHT EXTINGUISHED DURING THE DESCENT THROUGH 5,000 FT.  MAINTENANCE INVESTIGATION FOUND CHAFED WIRES TO THE NR 2 CARGO SMOKE DETECTOR.  THE WIRE HARNESS BETWEEN CONNECTORS 2612-P4 AND 2612-P3 WAS REPAIRED IAW THE AMM.  ADDITIONALLY, SOME POOLING OF GLYCOL WAS FOUND IN THE ENGINE INTAKE COWLS AND WAS CLEANED UP.  THE AIR CYCLE MACHINE AND ENGINE BLEED SYSTEMS WERE CHECKED WITH NO FAULTS FOUND.  ENGINE RUNS WERE CARRIED OUT WITH NO FAULTS FOUND.  A VERIFICATION FLIGHT WAS CARRIED OUT WITH NO FAULTS FOUND AND THE ACFT RETURNED TO SERVICE.
